Journal of Symbolic Logic

Review: Alfred Tarski, Steven Givant, A Formalization of Set Theory Without Variables

Istvan Nemeti

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 1 (1990), 350-352.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743221

JSTOR
links.jstor.org

Citation

Nemeti, Istvan. Review: Alfred Tarski, Steven Givant, A Formalization of Set Theory Without Variables. J. Symbolic Logic 55 (1990), no. 1, 350--352. https://projecteuclid.org/euclid.jsl/1183743221


Export citation